Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mdp703

Waxing On Minocycline?

Hi everyone,

I'm hoping some ladies can help me with this one. I just started Minocycline one week ago and I have read that you shouldn't wax while on this antibiotic. I used to be on Accutane some years back and I used to still wax, but the esthetician would just put some cream on first. Can I do the same with Min? Are there ladies out there that are waxing while on it? Are there ladies that have had problems?

Thanks so much

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×